# SDR NACA2023112000002

- Difficulty date: November 20, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,659 hours, 18,906 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOOR STAYING OPEN AFTER SHUTDOWN ON DEPARTURE, FOUND CONNECTOR D052 CONTAMINATED, CLEANED CONNECTOR D502 PER SWPM 20-60-02 OPS CHECK GOOD AT THIS TIME.
